# SDR 9610909943

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensor
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT TEMPERATURE SENSOR.  LEAK CHECK WAS PERFORMED ON ALL PNEUMATIC DUCTING IN THE TAIL COMPARTMENT.  NO LEAKS WERE FOUND.  AIRCRAFT RETURNED TO SERVICE.
